# SDR DXTA200400412

- Difficulty date: October 4, 2004
- Submitted: October 25, 2004
- Operation: Air carrier
- Aircraft: N791QS
- Make and model: Cessna 650
- Aircraft serial: 6507091
- Aircraft time: 4,877 hours, 3,711 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF LANDING GEAR HANDLE WOULD NOT MOVE, COULD NOT RETRACT GEAR.  JACKED AIRCRAFT AND PREPARED FOR GEAR SWINGS.  NOTED GEAR SELECTOR HANDLE OPERATED NORMALLY WITH AIRCRAFT IN AIR MODE.  APPLIED HYDRAULIC POWER AND PERFORMED NORMAL GEAR RETRACTION WITH NO DISCREPANCIES NOTED.  CONTINUED OPERATING LANDING GEAR THROUGH 5 COMPLETE CYCLES WITH NO DISCREPANCIES NOTED.
